# SDR A6WA200540342

- Difficulty date: November 8, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 7,563 hours, 6,697 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 87925, MWC 214, FS484, LBL 36 IB ANGLE OF INTERCOSTAL IS CRACKED .5 INCH LONG.  REPAIRED CRACKED ANGLE AT FS 484, LBL 36 BY REMOVING AND REPAIRING ANGLE WITH FABRICATED ANGLE IAW REO.  (K)
